# SDR MALA000118

- Difficulty date: January 12, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 425
- System (JASC): 6100 · Propeller System
- Part: Sensor
- Part number: 8543
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DTW - FLT 2907 - WHILE EN ROUTE AT 11,000 FT LEFT ENGINE PROPELLER GEAR BOX OIL TEMP FLUCTUATED OUT OF GREEN ARC INTO YELLOW ARC ALMOST TOUCHING RED LINE.  GAUGE FLUCTUATED BETWEEN LOW GREEN ARC AND RED LINE.  MAINTENANCE REPLACED LEFT PGB OIL TEMP BULB, IAW GEMM 72-00-00 AND LEFT PGB OIL PRESSURE SENSOR IAW SAAB AMM CH 79.  PERFORMED GROUND RUNS AT VARIOUS POWER SETTINGS.  ALL PARAMETERS NORMAL.  SECURITY AND LEAK CHECKS GOOD.  (M)
